# SDR 2001UALA00857

- Difficulty date: May 27, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N543UA
- Make and model: Boeing 757222
- Aircraft serial: 25698
- Aircraft time: 35,568 hours
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED STA 600 - 620 WL 207.  MAJOR REPAIR ACCOMPLISHED.  INSTALLED SKIN DOUBLER AND SPLICED CREASE BEAM.
